# SDR USAA2012101900010

- Difficulty date: September 23, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746027700000
- Part serial: SA2297
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT WING NR 2 SLAT INTERNAL SKIN LOWER EDGE AT SLAT TRACK NR 6.  REPAIRED LEFT WING NR 2 SLAT INTERNAL SKIN LOWER EDGE AT SLAT TRACK NR 6 IAW EA 502997.
